Volume 50 (2018)

Special Volume
Dedicated to Walter Gautschi on the occasion of his 90th birthday
Title page
Full Text (PDF) [17 KB]
Table of contents and abstracts
Pages i-v; Full Text (PDF) [134 KB]
Page vi-viii; Full Text (PDF) [6.5 MB]
The Lanczos algorithm and complex Gauss quadrature
Stefano Pozza, Miroslav S. Pranić, and Zdeněk Strakoš
Pages 1-19; Abstract and links, Full Text (PDF) [333 KB]
Error bounds for Kronrod extension of generalizations of Micchelli-Rivlin quadrature formula for analytic functions
Rada M. Mutavdžić, Aleksandar V. Pejčev, and Miodrag M. Spalević
Pages 20-35; Abstract and links, Full Text (PDF) [322 KB]
Polynomial approximation with Pollaczeck-Laguerre weights on the real semiaxis. A survey
Giuseppe Mastroianni, Gradimir V. Milovanović, and Incoronata Notarangelo
Pages 36-51; Abstract and links, Full Text (PDF) [341 KB]
Binet-type polynomials and their zeros
Walter Gautschi and Gradimir V. Milovanović
Pages 52-70; Abstract and links, Full Text (PDF) [676 KB]
Computation of induced orthogonal polynomial distributions
Akil Narayan
Pages 71-97; Abstract and links, Full Text (PDF) [779 KB]
Numerical evaluation of special power series including the numbers of Lyndon words: an approach to interpolation functions for Apostol-type numbers and polynomials
Irem Kucukoglu and Yilmaz Simsek
Pages 98-108; Abstract and links, Full Text (PDF) [388 KB]
Probability, minimax approximation, and Nash-equilibrium. Estimating the parameter of a biased coin
David Benko, Dan Coroian, Peter Dragnev, and Ramón Orive
Pages 109-128; Abstract and links, Full Text (PDF) [476 KB]
A product integration rule for hypersingular integrals on $(0,+\infty)$
Maria Carmela De Bonis and Donatella Occorsio
Pages 129-143; Abstract and links, Full Text (PDF) [542 KB]
The extended global Lanczos method for matrix function approximation
A. H. Bentbib, M. El Ghomari, C. Jagels, K. Jbilou, and L. Reichel
Pages 144-163; Abstract and links, Full Text (PDF) [322 KB]
Construction of the optimal set of quadrature rules in the sense of Borges
Aleksandar N. Jovanović, Marija P. Stanić, and Tatjana V. Tomović
Pages 164-181; Abstract and links, Full Text (PDF) [298 KB]
Multiple Hermite polynomials and simultaneous Gaussian quadrature
Walter Van Assche and Anton Vuerinckx
Pages 182-198; Abstract and links, Full Text (PDF) [548 KB]